Q. Please suggest medication for pigment marks on knuckles and feet.

Answered by
Dr. Suvash Sahu
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 12, 2018

Hello doctor,

My husband is 32 years old. From the last few days, there is a problem with his skin. He is having a very sensitive and oily face skin. But the rest of his body is dry. That is why he is very much prone to acne. But, nowadays there is some pigment kind of marks in his knuckles and feet. I have attached the picture herewith. Kindly suggest me something.

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

I have seen your query but can not find any attachments. Please get a review with pictures for better evaluation and best possible treatment of your husband's concern.

Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Hello doctor,

I have attached the file. Kindly help me out.

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hello,

Welcome back to icliniq.com.

I have seen your query and examined your given pictures (attachment removed to protect patient identity).

Your husband is getting lichen simplex chronicus or acanthosis nigricans.

It is an obesity-related disorder. He must get checked his blood sugar.

He can use Xerina cream local application twice daily. 15 minutes later, can use HH salic ointment (Mometasone and Salicylic acid) twice daily for two weeks.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Please suggest a cure for dark skin around pubic region.

Query: Hello doctor, I am a 20 year old male. I have type 1 diabetes for the past seven years. I am using Insulin pump with Novo Rapid insulin for 4 years now. From the past six months, the skin around my pubic region is becoming dark. It is not itchy, but it is dark compared to the whole body complexion...  Read Full »

What is the reason for thickening of skin on the toe?

Query: Hello doctor, I have noticed thickening of the skin on the right toe which is a little darker than the rest of the skin. There is no irritation, or any other issue. I have been applying moisturizer to keep it softer. What are the cause and remedy? I am a diabetic aged 52 years and diabetes is under...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.